zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Application of exp-function method to Dullin-Gottwald-Holm equation. (English) Zbl 1173.35666
Summary: We adopt the Exp-function method and the traveling-wave transformation to study the so-called DGH equation, as a result a number of exact solutions of this equation have been found. The family of solution including some exact solutions such as solitary wave pattern, periodic traveling-wave solution, kink-wave solution and new bounded-wave solutions. We explain a physical meaning of some solutions.

35Q53KdV-like (Korteweg-de Vries) equations
35B10Periodic solutions of PDE
35Q51Soliton-like equations
35C05Solutions of PDE in closed form
35A20Analytic methods, singularities (PDE)
Full Text: DOI
[1] Dullin, H. R.; Gottwald, G. A.; Holm, D. D.: An integrable shallow water equation with linear and nonlinear dispersion, Phys. rev. Lett. 87, No. 9, 4501-4507 (2001)
[2] Camassa, R.; Holm, D. D.: An integrable shallow water equation with peaked solitons, Phys. rev. Lett. 71, No. 11, 1661-1665 (1993) · Zbl 0972.35521 · doi:10.1103/PhysRevLett.71.1661
[3] Camassa, R.; Holm, D. D.; Hyman, J. M.: A new integrable shallow water equation, Adv. appl. Mech. 31, 1-6 (1994) · Zbl 0808.76011
[4] Dullin, H. R.; Gottwald, G. A.; Holm, D. D.: On asymptotically equivalent shallow water wave equations, Phys. rev. Lett. 190, No. 1 -- 2, 1-8 (2001) · Zbl 1050.76008 · doi:10.1016/j.physd.2003.11.004
[5] Shang, Y. D.: Explicit and exact special solutions for BBM-like $B(m,n)$ equations with fully nonlinear dispersion, Chaos solitons fract. 25, 1083-1089 (2005) · Zbl 1070.35038 · doi:10.1016/j.chaos.2004.11.059
[6] Shang, Y. D.: New solitary wave solutions with compact support for the KdV-like $K(m,n)$ equations with fully nonlinear dispersion, Appl. math. Comput. 173, 1121-1126 (2006) · Zbl 1088.65094 · doi:10.1016/j.amc.2005.04.058
[7] Shang, Y. D.: New exact special solutions with solitary patterns for Boussinesq-like $B(m,n)$ equations with fully nonlinear dispersion, Appl. math. Comput. 173, 1137-1142 (2006) · Zbl 1092.35021 · doi:10.1016/j.amc.2005.04.059
[8] He, Ji-Huan; Wu, Xu-Hong: Exp-function method for nonlinear wave equations, Chaos solitons fract. 30, 700-708 (2006) · Zbl 1141.35448 · doi:10.1016/j.chaos.2006.03.020